Please note our prices are subject to changes due to the volatility of the exchange rates
CALPOL 2+ SUGAR FREE SUSPENSION 100ML 56981
CALPOL 2+ SUGAR FREE SUSPENSION 100ML 56982

Johnson & Johnson

CALPOL 2+ SUGAR FREE SUSPENSION 100ML

Active Ingredient: Paracetamol
Presentation: Suspension
Strength: 120mg/5ml
Pack Size: 100ml

₦11,797.50

SKU:
  megacare-pharmacy-6961
quantity

It is used to relieve pain and bring down fever (high temperature) in many conditions, including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦1,105.50
EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL SYRUP 60ML
₦891.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
CALPOL 2+ SUGAR FREE SUSPENSION 100ML
CALPOL 2+ SUGAR FREE SUSPENSION 100ML
₦ 11,797.50